# SDR ABXA060076

- Difficulty date: December 9, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 57,047 hours, 26,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2754438
- Condition: Cracked
- Location: Bs 250 - 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, LONGERON 35 LEFT, CRACKED, FS 250 - 270.  INSTALLED LONGERON REPAIR AT FORWARD CARGO FS 250 - 270, LONGERON 35 LEFT IAW RFTS 40033 AND PROJECT E-40463.  SPLICE REPAIR INSTALLED IAW DC8 SRM 53-2-2 AT LONGERON 35 LEFT.
